Hi Everyone

Hi everyone. Hope all is going well or as well as can be. Wanted to ask opinions and questions about late term effects to our bodies. I know the ususal stuff, bathroom runs, bleeding, joint discomfort, etc. Has anyone felt discomfort in chest or chills...I'm still having them, even though, not as much. Blood work is all ok. I have gained weight, my appetite is crazy. Always hungry. I know it has been only 2 years past diagnosis,but, Wow.. Can you guys please share some of your late side effects so I won't think I am going crazy.  The funny thing too is that I have alot of energy and haven't been able to get alot of sleep.. Go figure.  Thanks to all. Take good care...Donna

June likes this post.
Annabelle threw a punch at your cancer.
Sabina, Pam sent you a prayer.
Sign in or sign up to post a comment.
There are late side effects of all kinds, my oncologist wa at least honest enough to say we really don't know. Had the weird problem with dairy protein immune reaction that put me in the hospital twice. "Electric shocks" in my legs. Others are going to tell you different problems.. Chemoradiation, the gift that keeps on giving...
Donnarush likes this comment
Have you had your vit d checked and your tsh for your thyroid...low vit d causes alot of issues.. Low and bigh tsh causes alot of symptoms. You may jave an overactice thyroid. 😘
Hi Cindy. Yes, my vitamin d levels are low. Was put on a prescription strength of 50,000 units for a few months. My thyroid levels appeared to be ok. Just a little unnerving...Thanks for your response...always pays to get advice from people who have been there...Donna
If you get vit d up to 50-60 that helps and do you know THS level....aslo you said blood was good....did doc check ferritin and iron.....I get chills from that being low and when my tsh isn't good
you know, I don't think they checked my iron. I still do believe it is my thyroid. They just don't check thoroughly enough as far as I'm concerned. All I get is shrugged shoulders. and a dumb look...
Meant tsh and I've gained almost 20 lbs and can eat all day. Never full. I'm in menopause also so that doesn't help the weight
Can you get tsh level......I go to endroconologist so maybe I can tell you her thoughts on your tsh
thanks Cindy. I think I will have to see an endocrinologist. Hopefully that will answer my questions...
I went through a period of time a few years ago when I had chest tightness and shortness of breath. I went through examinations, including echocardiogram, 24-hour holter monitor and stress test. Nothing was found except for some tachycardia/bradycardia on the holter test. As mysteriously as all of that appeared, it disappeared, and I have not had any similar symptoms since. The most common late effects that I deal with these days are all bowel-related. If you continue to have the chest discomfort, continue to pursue its cause. I hope, as in my case, yours will simply go away. Hugs!
Seems many of us have vitamin D and B-12 deficiencies after treatment and I still take those as well as synthroid. I had chills for a little while afterword. Some joint pain, occasional edema in legs and feet. Of course the bathroom races! All chalked up to pelvic radiation. I would have a little concern about the chest pain though.
Sign in or sign up to post a comment.
avatar

Vital Info

Posts

February 17, 2014

September 21, 1957

Cancer Info

Anal Cancer

May 18, 2013

Stage 1

No

Fluorouracil (5-FU)

no

August 9, 2013

rectal bleeding

2 rounds.. mouth sores

25 treatments

Stats

Posts: 14
Photos: 0
Events: 0
Supporters: 53
Friends: 45
Comments:
-Made: 2
-Received: 111
Views:
-Posts: 13453
-Photos:

New Here?

We are a community of cancer survivors supporting each other. Sign up to comment or create your own cancer blog. Already a member? Sign in